Matrix Science Mathematic (MSMK)

On coupled system of nonlinear hybrid differential equation with arbitrary order

February 26, 2019 Posted by Nurul In MSMK

ABSTRACT

On coupled system of nonlinear hybrid differential equation with arbitrary order

Journal: Matrix Science Mathematic (MSMK)
Author: Sajad Ali Khan, Kamal Shah, Rahmat Ali Khan

This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited

DOI: 10.26480/msmk.02.2017.11.16

This paper is devoted to the study of the existence of solution to the following toppled system:

Where stands for Cupoto fractional derivative of order α where 1< α ≤ 2, J=[0,1], and the functions ƒ : J x R x R → R,ƒ(0,0) and g : J x R x R → R satisfy certain conditions. The proof of the existence theorem is based on a coupled fixed-point theorem of Krasnoselskii type, which extends a fixed-point theorem of Burton. Finally, our results are illustrated by a concrete example.
Pages 11-16
Year 2017
Issue 2
Volume 1

Download